# SDR DHL2002746006

- Difficulty date: March 26, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST WILL NOT TEST.  REMOVED AND REPLACED APU FIRE DETECTION OPERATING POWER UNIT PER BMM 26-15-0, SYS OPS CHECKS NORMAL.
